# SDR SWAA2021052475413

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 75,583 hours, 44,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/OS SEAT SLIDE ADJUSTMENT INOP.  REMOVED OBSTRUCTION FROM SEAT TRACK PER. SIP MM 20-00-00 OPS CHECK NORMAL
